POLLING SYSTEMS WITH PARAMETER REGENERATION, THE GENERAL CASE
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
19/04/2012
19/04/2012
2008
|
Resumo |
We consider a polling model with multiple stations, each with Poisson arrivals and a queue of infinite capacity. The service regime is exhaustive and there is Jacksonian feedback of served customers. What is new here is that when the server comes to a station it chooses the service rate and the feedback parameters at random; these remain valid during the whole stay of the server at that station. We give criteria for recurrence, transience and existence of the sth moment of the return time to the empty state for this model. This paper generalizes the model, when only two stations accept arriving jobs, which was considered in [Ann. Appl. Probab. 17 (2007) 1447-1473]. Our results are stated in terms of Lyapunov exponents for random matrices. From the recurrence criteria it can be seen that the polling model with parameter regeneration can exhibit the unusual phenomenon of null recurrence over a thick region of parameter space. FAPESP[2004/13610-2] FAPESP[04/03056-8] FAPESP[04/07276-2] RFBM - Reseau Mathematique France-Bresil European Science Foundation CNPq[302981/02-0] RFBM - Rede Matematica Brasil-Franca |
Identificador |
ANNALS OF APPLIED PROBABILITY, v.18, n.6, p.2131-2155, 2008 1050-5164 http://producao.usp.br/handle/BDPI/16671 10.1214/08-AAP519 |
Idioma(s) |
eng |
Publicador |
INST MATHEMATICAL STATISTICS |
Relação |
Annals of Applied Probability |
Direitos |
openAccess Copyright INST MATHEMATICAL STATISTICS |
Palavras-Chave | #Polling system #parameter regeneration #stability #time-inhomogeneous Markov chains #recurrence #Lyapunov functions #random matrices #MODELS #Statistics & Probability |
Tipo |
article original article publishedVersion |